# SDR USAA920080464

- Difficulty date: February 10, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON R2 DOOR CUTOUT LOWER SILL, BS 3207/FR 67, -Y1732.  REPAIRED R2 DOOR CUTOUT LOWER SILL, BS 3207/FR 67, -Y1732 IAW A320 SRM 53-41-14.
